# SDR COMA9960531

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE7090052
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOW PRESSURE WARNING.  REPLACED LEAKING HIGH PRESSURE LINE IN LEFT HAND PYLON.
